# SDR SWIA202158669

- Difficulty date: April 26, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED     (C-CHECK RO 6/04/2021)    REMOVED AND INSTALLED NEW SERVICE DOOR SEAL STRIKER  REF CRJ-700 SRM 51-42-06-001-001-A01 AND DRWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD
